# SDR V0XD20141007199

- Difficulty date: October 7, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 25,097 hours, 17,022 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bonding Jumper
- Condition: Frayed
- Location: Galley Dooor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR BONDING JUMPER FRAYED INTERNAL STRUCTURE OF THE DOOR.  REPLACED GALLEY SERVICE DOOR BONDING JUMPER IAW AMM 51-80-00.
